# SDR ERAA093690

- Difficulty date: September 11, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 23,328 hours
- Engine: Ge CT58*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 400T63G04
- Part serial: KTR2823
- Condition: Leaking
- Location: Stator Vane
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATOR VANE ACTUATOR IS LEAKING.  OLD STYLE PISTON RINGS WERE BROKEN, U CUP SEAL DAMAGED.  COMPLIED WITH SB-75-0025.  DISASSEMBLED, CLEANED, INSPECTED, REASSEMBLED, AND TESTED UNIT.
